Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 7, NWS Houston/Galveston, TX

May 10, 2013Brazoria County, Fort Bend County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 10, 2013, 10:38 AM CDT for Brazoria County, Fort Bend County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2013, 10:38 AM CDT (15:38 UTC)
Expired
May 10, 2013, 11:15 AM CDT
In force
37 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Fort Bend County, TX

The radar

The Houston radar (KHGX), 45 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 9:02 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-429 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-266 m²/s²
0-3 km storm-relative helicity
-255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WFUS54 KHGX 101538
TORHGX
TXC039-157-101615-
/O.NEW.KHGX.TO.W.0007.130510T1538Z-130510T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1038 AM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHEASTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
  NORTH CENTRAL BRAZORIA COUNTY IN SOUTHEAST TEXAS...

* UNTIL 1115 AM CDT
    
* AT 1035 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 11
  MILES SOUTH OF FIRST COLONY...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANVEL...DANBURY...IOWA COLONY AND BONNEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2933 9569 2949 9562 2950 9524 2912 9535
TIME...MOT...LOC 1538Z 293DEG 24KT 2940 9558 

$$
3 follow-up statements
008 
WWUS54 KHGX 101552
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1052 AM CDT FRI MAY 10 2013

TXC039-157-101615-
/O.CON.KHGX.TO.W.0007.000000T0000Z-130510T1615Z/
FORT BEND TX-BRAZORIA TX-
1052 AM CDT FRI MAY 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EXTREME
SOUTHEASTERN FORT BEND AND NORTHEASTERN BRAZORIA COUNTIES...
    
AT 1049 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10
MILES NORTH OF HOLIDAY LAKES...OR 11 MILES SOUTHWEST OF MANVEL...
MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
DANBURY...IOWA COLONY AND BONNEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2933 9556 2945 9554 2950 9524 2916 9534
TIME...MOT...LOC 1549Z 293DEG 24KT 2936 9548 

$$
665 
WWUS54 KHGX 101600
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1100 AM CDT FRI MAY 10 2013

TXC157-101609-
/O.CAN.KHGX.TO.W.0007.000000T0000Z-130510T1615Z/
FORT BEND TX-
1100 AM CDT FRI MAY 10 2013

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN FORT BEND COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2918 9534 2932 9549 2943 9547 2950 9524
TIME...MOT...LOC 1559Z 293DEG 24KT 2933 9541 

$$

TXC039-101615-
/O.CON.KHGX.TO.W.0007.000000T0000Z-130510T1615Z/
BRAZORIA TX-
1100 AM CDT FRI MAY 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHEASTERN BRAZORIA COUNTY...
    
AT 1054 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8
MILES NORTHWEST OF DANBURY...OR 10 MILES SOUTH OF MANVEL...MOVING
SOUTHEAST AT 30 MPH. SHOULD BE APPROACHING HWY 35.

LOCATIONS IMPACTED INCLUDE...
DANBURY...IOWA COLONY AND BONNEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2918 9534 2932 9549 2943 9547 2950 9524
TIME...MOT...LOC 1554Z 293DEG 24KT 2933 9541 

$$
770 
WWUS54 KHGX 101611
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1111 AM CDT FRI MAY 10 2013

TXC039-101620-
/O.EXP.KHGX.TO.W.0007.000000T0000Z-130510T1615Z/
BRAZORIA TX-
1111 AM CDT FRI MAY 10 2013

...THE TORNADO WARNING FOR NORTHEASTERN BRAZORIA COUNTY WILL EXPIRE
AT 1115 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2918 9534 2932 9549 2943 9547 2950 9524
TIME...MOT...LOC 1610Z 293DEG 24KT 2933 9541 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 9:27 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 10, 9:27 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 AM CDT FRI MAY 10 2013

.UPDATE...
QUICK UPDATE THIS MORNING TO INCLUDE SEVERE THUNDERSTORM WATCH
#155 FOR MOST OF SOUTHEAST TEXAS. WITH THE RAINFALL RECEIVED
DURING THE OVERNIGHT HOURS AND CURRENT RADAR TRENDS HAVE ALSO
EXPANDED THE FLASH FLOOD WATCH FURTHER SOUTH TO INCLUDE HARRIS AND
SURROUNDING COUNTIES. 38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      80  62  78  59  82 /  70  40  40  10  10
HOUSTON (IAH)              81  64  82  63  83 /  60  50  50  10  10
GALVESTON (GLS)            79  69  79  69  80 /  60  60  60  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: FORT BEND...GRIMES...HARRIS...LIBERTY...MONTGOMERY...
     POLK...SAN JACINTO...WALKER...WALLER.

GM...NONE.
&&

DISCUSSION...38
AVIATION/MARINE...45
Hazardous weather outlook, May 10, 5:31 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
531 AM CDT FRI MAY 10 2013

TXZ163-164-176>179-195>200-210>214-226-227-235>238-111045-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
531 AM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...LOCALLY HEAVY RAIN AND SLIGHT CHANCE OF SEVERE THUNDERSTORMS
TODAY AND TONIGHT...

.DAY ONE...TODAY AND TONIGHT

THE NEXT UPPER LEVEL DISTURBANCE AND ASSOCIATED SHOWERS AND
THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM CENTRAL TEXAS
LATER THIS MORNING AND AFTERNOON. MOST LOCATIONS WILL SEE AVERAGE
RAINFALL AMOUNTS BETWEEN 1/2 AND 1 INCH. HOWEVER...THE WEATHER
PATTERN ALSO SUPPORTS TRAINING STORMS THAT CAN PRODUCE LOCALIZED
VERY HEAVY RAINFALL. YESTERDAY AND LAST NIGHT...SWATHS OF 3 TO 7
INCH AMOUNTS WERE OBSERVED AND SIMILAR AMOUNTS ARE AGAIN POSSIBLE
TODAY. CONFIDENCE AS TO EXACTLY WHERE AND WHEN THIS WILL OCCUR IS
LOW. LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAIN ARE AT A
GREATER RISK OF FLOODING SHOULD SIMILAR DOWNPOURS OCCUR THERE
TODAY.

ANOTHER DISTURBANCE IS FORECAST TO MOVE ACROSS SOUTHERN PARTS OF
THE REGION TONIGHT. AREAS GENERALLY SOUTH OF I-10...AND OFFSHORE...APPEAR
TO HAVE THE BETTER CHANCES OF SEEING HAZARDOUS WEATHER WITH THIS
DISTURBANCE.

THE PRIMARY WEATHER THREAT THROUGH TONIGHT WILL BE FLOODING ASSOCIATED
WITH LOCALIZED HEAVY RAINFALL. A FEW ISOLATED SEVERE STORMS ARE
ALSO POSSIBLE WITH SOME DAMAGING WINDS AND HAIL.

MARINERS SHOULD EXPECT HIGHER WINDS AND SEAS NEAR STORMS...ESPECIALLY
LATER THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE COLD FRONT AND ASSOCIATED SHOWERS AND STORMS DESCRIBED ABOVE
SHOULD PUSH OFFSHORE SATURDAY MORNING AND AFTERNOON...ENDING THE
THREAT OF HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. WE ALSO ENCOURAGE REPORTS
OF SIGNIFICANT WEATHER VIA TWITTER. OUR USERNAME IS @NWSHOUSTON.

In the hours before

Special weather statement, May 10, 9:34 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
934 AM CDT FRI MAY 10 2013

TXZ210-226-235-101515-
JACKSON TX-COLORADO TX-WHARTON TX-
934 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON...SOUTH
CENTRAL COLORADO AND WEST CENTRAL WHARTON COUNTIES UNTIL 1015 AM
CDT...

AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUBLIME...OR 10 MILES EAST OF
HALLETTSVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EXTREME NORTH
CENTRAL JACKSON...SOUTH CENTRAL COLORADO AND WEST CENTRAL WHARTON
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2933 9656 2943 9665 2945 9628 2919 9629
      2923 9670
TIME...MOT...LOC 1430Z 270DEG 29KT 2947 9676
Local storm report, May 10, 10:01 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1001 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             7 ESE CALDWELL          30.49N  96.59W
05/10/2013  M0.75 INCH       BURLESON           TX   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL BETWEEN CALDWELL AND SNOOK.

&&

EVENT NUMBER HGX1300071

PK
Special weather statement, May 10, 10:11 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1011 AM CDT FRI MAY 10 2013

TXZ210-226-227-235-236-101600-
JACKSON TX-MATAGORDA TX-FORT BEND TX-COLORADO TX-WHARTON TX-
1011 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON...WEST CENTRAL
MATAGORDA...SOUTHWESTERN FORT BEND...SOUTHEASTERN COLORADO AND
WHARTON COUNTIES UNTIL 1100 AM CDT...

AT 1008 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
SOUTH OF EAGLE LAKE TO GANADO...OR ALONG A LINE EXTENDING FROM 15
MILES NORTH OF EL CAMPO TO 8 MILES NORTHEAST OF EDNA...AND MOVING
SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EL CAMPO...WHARTON...GANADO...BOLING-IAGO AND KENDLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2950 9634 2943 9583 2873 9629 2903 9667
TIME...MOT...LOC 1508Z 299DEG 28KT 2941 9634 2907 9657
Local storm report, May 10, 10:29 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1029 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     HAIL             HOUSTON                 29.77N  95.39W
05/10/2013  M1.00 INCH       HARRIS             TX   AMATEUR RADIO

            QUARTER SIZED HAIL AT BELTWAY 8 AND LEE ROAD.

&&

EVENT NUMBER HGX1300072

PK
Local storm report, May 10, 10:31 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1031 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     HAIL             HOUSTON                 29.77N  95.39W
05/10/2013  M1.00 INCH       HARRIS             TX   AMATEUR RADIO

            QUARTER SIZED HAIL AT BELTWAY 8 AND OLD HUMBLE ROAD.

&&

EVENT NUMBER HGX1300073

DH
Local storm report, May 10, 10:35 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1035 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             HOUSTON                 29.77N  95.39W
05/10/2013  M0.88 INCH       HARRIS             TX   PUBLIC

            NICKEL SIZED HAIL IN FALL CREEK...NORTHEAST HOUSTON BY
            REDSTONE.

&&

EVENT NUMBER HGX1300074

DH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:04 PM CDTSevere Thunderstorm WarningHGXMontgomery, Polk, San Jacinto, Walker41 min
May 9, 7:24 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity36 min
May 9, 7:36 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto39 min
May 9, 9:11 PM CDTSpecial Weather StatementHGXGrimes49 min
May 9, 9:21 PM CDTAreal Flood AdvisoryHGXGrimes, Madison, Polk, San Jacinto, Trinity, Walker114 min
May 9, 11:17 PM CDTAreal Flood AdvisoryHGXSan Jacinto, Trinity, Walker58 min
May 10, 1:11 AM CDTSpecial Weather StatementHGXColorado34 min
May 10, 1:25 AM CDTSpecial Weather StatementHGXAustin35 min
May 10, 1:52 AM CDTSpecial Weather StatementHGXHarris38 min
May 10, 1:55 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris35 min
May 10, 2:01 AM CDTSpecial Weather StatementHGXAustin29 min
May 10, 2:21 AM CDTSpecial Weather StatementHGXWaller39 min
May 10, 2:31 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty44 min
May 10, 2:44 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Harris, Liberty2 hr
May 10, 2:47 AM CDTSpecial Marine WarningHGX88 min
May 10, 3:13 AM CDTFlash Flood WarningHGXHarris2 hr
May 10, 3:41 AM CDTSpecial Weather StatementHGXChambers34 min
May 10, 4:18 AM CDTFlash Flood WatchHGXFort Bend, Grimes, Harris, Liberty, Montgomery, Polk and 3 more24 hr
May 10, 8:29 AM CDTSpecial Weather StatementHGXAustin31 min
May 10, 8:32 AM CDTSpecial Weather StatementHGXAustin, Waller43 min
May 10, 8:53 AM CDTSevere Thunderstorm WarningHGXAustin, Waller37 min
May 10, 9:01 AM CDTSpecial Weather StatementHGXBrazos44 min
May 10, 9:09 AM CDTSpecial Weather StatementHGXColorado51 min
May 10, 9:18 AM CDTSpecial Weather StatementHGXFort Bend42 min
May 10, 9:34 AM CDTSpecial Weather StatementHGXWharton41 min
May 10, 9:43 AM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Wharton32 min
May 10, 9:49 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Harris, Waller, Wharton116 min
May 10, 9:54 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty36 min
May 10, 10:02 AM CDTFlash Flood WarningHGXAustin, Fort Bend, Harris, Waller3 hr
May 10, 10:02 AM CDTSevere Thunderstorm WarningHGXFort Bend, Harris28 min
May 10, 10:11 AM CDTSpecial Weather StatementHGXWharton49 min
May 10, 10:32 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend28 min
May 10, 10:55 AM CDTSpecial Marine WarningHGX95 min
May 10, 10:58 AM CDTSpecial Weather StatementHGXChambers47 min
May 10, 11:00 AM CDTSpecial Marine WarningHGX90 min
May 10, 11:05 AM CDTTornado WarningHGXBrazoria, Galveston25 min
May 10, 11:07 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda, Wharton3 hr
May 10, 11:19 AM CDTSpecial Weather StatementHGXBrazoria, Matagorda41 min
May 10, 11:25 AM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris50 min
May 10, 11:38 AM CDTSpecial Marine WarningHGX37 min
May 10, 11:43 AM CDTSpecial Weather StatementHGXChambers47 min
May 10, 11:46 AM CDTRiver Flood WarningHGXHarris139 days
May 10, 12:17 PM CDTSpecial Marine WarningHGX58 min
May 10, 1:22 PM CDTSpecial Marine WarningHGX38 min
May 10, 1:30 PM CDTSpecial Marine WarningHGX30 min
May 10, 1:37 PM CDTSpecial Weather StatementHGXChambers23 min
May 10, 2:26 PM CDTSpecial Marine WarningHGX49 min
May 10, 2:29 PM CDTSmall Craft AdvisoryHGX91 min
May 10, 3:18 PM CDTSpecial Marine WarningHGX42 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.